This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
I HAVE RECENTLY DISCONTINUED OPIATE PAIN MED APPROX. 5 WEEKS AGO, I AM ALSO TAKING CRESTOR 5MG AS AN AID TO LOWER MY CHOLESTEROL. SINCE STOPPING THE PAIN MED I AVE DEVELOPED SEVERE LEG CRAMPS AND LEG MUSCLE ACHES.
HAS ANYONE HAD CRAMPS, MUSCLE ACHES/SORENESS RELATED TO CRESTOR OR AFTER DISCONTINUING PAIN MEDS?
I STOPPED THE CRESTOR YESTERDAY, THE PROBLEMS WITH MY LEGS IS AFFECTING ME REALLY BAD. ANY EXPERIENCES/HELP/ SUGGESTIONS WOULD BE GREATLY APPRECIATED, THANKS
I take Crestor 5mg daily. Your symptoms are very similar to mine. I have severe cramping and pain in my legs and toes. My doctor hadattributed them to the crestor but he is reluctant to cahnge the med to any thing else like Lipitor etc. as he belives they will also have the same side effect. according to him the benefit of these meds in lowering the cholestrol outweighs the discomfort of cramping.
Having said that I am really frustrated with this pain/cramping. I coudn't sleep last night as I was waking up due to it. My heel hurt like hell today. I don't know what to do....it seems like I have hit a wall with my doctor. Any help/dvise/suggesion from any one would be appreciated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.